The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (810 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 2, 1991, pp. 159–167
DOI: 10.4171/ZAA/438

Published online: 1991-06-30

On the Quasi-Asymptotic Expansion of the Causal Fundamental Solution of Hyperbolic Operators and Systems

Peter Wagner[1]

(1) Universität Innsbruck, Austria

Explicit formulae for the quasi-asymptotic expansion (in the sense of V.S. Vladimirov) of the causal fundamental solution of hyperbolic partial differential operators resp. systems with constant coefficients are given. The method is applied to some concrete examples.

Keywords: Quasi-asymptotic expansion, fundamental solutions, linear partial differential operators, hyperbolic operators

Wagner Peter: On the Quasi-Asymptotic Expansion of the Causal Fundamental Solution of Hyperbolic Operators and Systems. Z. Anal. Anwend. 10 (1991), 159-167. doi: 10.4171/ZAA/438